# SDR SWIA2024F00638

- Difficulty date: May 28, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATG ANTENNA RETAINING PLATE ASSY HAS CORROSION ROUND FWD COAX CABLE HOLE      (C-CHECK RO 8/4/2024)    REMOVED AND INSTALLED NEW AFT ATG ANTENNA DOUBLER PN P16492 REF. CRJ700 SRM 51-42-20-001-001-A01 AND GOGO DRAWING P13112-20110 REV H DATED 5/04/2011. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
